# SDR SWIA2017090843738

- Difficulty date: August 19, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,640 hours, 18,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L HAS CORROSION AROUND FASTENERS BETWEEN BS 333 AND 349.   INSTALLED A NEW STRINGER IAW SRM.
